# SDR MALA050428

- Difficulty date: May 18, 2005
- Submitted: May 20, 2005
- Operation: Air carrier
- Aircraft: N99XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A099
- Aircraft time: 36,677 hours, 41,064 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Bolt
- Condition: Elongated
- Location: Vibrat Isolator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NACELLE, FWD LOWER VIBRATION ISOLATOR MOUNT BOLTS ARE ELONGATED AND HAVE BEEN REPAIRED IAW MESABA EOS5416.
